RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 375–382 (Mi de5112)  

Ordinary Differential Equations

Completeness of eigenfunctions of an ordinary differential pencil of non-Keldysh type

A. I. Vahabov

Daghestan State University, Makhachkala

Full text: PDF file (816 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 20.05.1981

Citation: A. I. Vahabov, “Completeness of eigenfunctions of an ordinary differential pencil of non-Keldysh type”, Differ. Uravn., 20:3 (1984), 375–382

Citation in format AMSBIB
\Bibitem{Vah84}
\by A.~I.~Vahabov
\paper Completeness of eigenfunctions of an ordinary differential pencil of non-Keldysh type
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 375--382
\mathnet{http://mi.mathnet.ru/de5112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742040}
\zmath{https://zbmath.org/?q=an:0548.34023}


Linking options:
  • http://mi.mathnet.ru/eng/de5112
  • http://mi.mathnet.ru/eng/de/v20/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019